Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Principle of local reflexivity revisited


Authors: Eve Oja and Märt Põldvere
Journal: Proc. Amer. Math. Soc. 135 (2007), 1081-1088
MSC (2000): Primary 46B07, 46B20, 46B28
Published electronically: October 2, 2006
MathSciNet review: 2262909
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give, departing from Grothendieck's description of the dual of the space of weak$ ^\ast$-weak continuous finite-rank operators, a clear proof for the principle of local reflexivity in a general form.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46B07, 46B20, 46B28

Retrieve articles in all journals with MSC (2000): 46B07, 46B20, 46B28


Additional Information

Eve Oja
Affiliation: Institute of Pure Mathematics, Tartu University, J. Liivi 2, 50409 Tartu, Estonia
Email: eve.oja@ut.ee

Märt Põldvere
Affiliation: Institute of Pure Mathematics, Tartu University, J. Liivi 2, 50409 Tartu, Estonia
Email: mart.poldvere@ut.ee

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08612-6
PII: S 0002-9939(06)08612-6
Keywords: Principle of local reflexivity, extension operator, locally complemented subspaces
Received by editor(s): April 6, 2005
Received by editor(s) in revised form: November 2, 2005
Published electronically: October 2, 2006
Additional Notes: This research was partially supported by Estonian Science Foundation Grant 5704
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.